# SDR 96ZZZX2879

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49TD
- Make and model: Cessna 421C
- Aircraft serial: 421C0025
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Head Separated
- Location: Nr 1 Cylinder
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF, NR 1 CYLINDER SEPARATED AT THE HEAD CAUSING ENGINE POWER LOSS.  PILOT SHUT DOWN LEFT ENGINE AND RETURNED TO AIRPORT.  ENGINE AND CYLINDER HAD 757 HOURS SINCE OVERHAUL WITH .010 INCH OVERSIZED BARRELS.  CYLINDER TOTAL TIME UNKNOWN.
